Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 11, NWS Corpus Christi, TX

March 19, 201211 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 19, 2012, 3:58 AM CDT for 11 counties in Texas. It took effect at Mar 19, 2012, 12:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 3:58 AM CDT (08:58 UTC)
In effect from
Mar 19, 2012, 12:00 PM CDT
Expired
Mar 20, 2012, 7:00 AM CDT
In force
19 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WWUS74 KCRP 190858
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
358 AM CDT MON MAR 19 2012

...STRONG WINDS RETURN THIS AFTERNOON...

.STRONG WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS LOW
PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT.
WINDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN THE ADVISORY.
AS THUNDERSTORMS MOVE THROUGH OVERNIGHT...BRIEFLY GUSTY WINDS
WILL BE EXPECTED AGAIN.

TXZ231>234-241>247-191700-
/O.NEW.KCRP.WI.Y.0011.120319T1700Z-120320T0000Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
358 AM CDT MON MAR 19 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH.

* IMPACTS...THIS WILL POSE PROBLEMS FOR HIGH PROFILE VEHICLES SUCH
  AS TRUCKS AND VANS...AS WELL AS FOR UNSUPPORTED WALLS AT
  CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PZ
3 follow-up statements
256 
WWUS74 KCRP 191639
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1138 AM CDT MON MAR 19 2012

...STRONG AND GUSTY SOUTHEAST WINDS THROUGH EARLY EVENING...

.STRONG WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS LOW
PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT.
FREQUENT WIND SPEEDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN
THE ADVISORY.

TXZ231>234-241>247-200000-
/O.CON.KCRP.WI.Y.0011.120319T1700Z-120320T0000Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1138 AM CDT MON MAR 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. 

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS
  ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS PATIO
  FURNITURE AND RUBBISH CANS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RG
048 
WWUS74 KCRP 192300
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 PM CDT MON MAR 19 2012

...STRONG AND GUSTY SOUTHEAST WINDS THROUGH THIS EVENING...

.STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE EVENING AS LOW
PRESSURE TO THE WEST DEEPENS WITH AN APPROACHING COLD FRONT.
FREQUENT WIND SPEEDS GUSTING TO AROUND 40 MPH ARE LIKELY WITHIN
THE ADVISORY.

TXZ231>234-241>247-200300-
/O.EXT.KCRP.WI.Y.0011.000000T0000Z-120320T0300Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
600 PM CDT MON MAR 19 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...THIS LATE AFTERNOON THROUGH THE EVENING.

* WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO
  AROUND 40 MPH.

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... 
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS 
  ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS 
  PATIO FURNITURE AND RUBBISH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CB
941 
WWUS74 KCRP 200303
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 PM CDT MON MAR 19 2012

...STRONG AND GUSTY SOUTHEAST WINDS THROUGH THE EARLY MORNING
HOURS...

.STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING
AHEAD OF AN APPROACHING COLD FRONT. WIND SPEEDS GUSTING TO AROUND
40 MPH ARE POSSIBLE WITHIN THE ADVISORY.

TXZ231>233-241-200415-
/O.EXP.KCRP.WI.Y.0011.000000T0000Z-120320T0300Z/
LIVE OAK-BEE-GOLIAD-JIM WELLS-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...ALICE...ORANGE GROVE
1003 PM CDT MON MAR 19 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

WINDS OVER THE INLAND COASTAL PLAINS HAVE FALLEN BELOW WIND
ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

TXZ234-242>247-201200-
/O.EXT.KCRP.WI.Y.0011.000000T0000Z-120320T1200Z/
VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1003 PM CDT MON MAR 19 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

* TIMING...NOW THROUGH THE EARLY MORNING HOURS.

* WINDS...SOUTH TO SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 
  AROUND 40 MPH. 

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... 
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. RESIDENTS 
  ARE ENCOURAGED TO SECURE ALL LIGHT-WEIGHT OBJECTS SUCH AS 
  PATIO FURNITURE AND RUBBISH CANS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 18, 11:52 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 18, 11:52 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1152 PM CDT SUN MAR 18 2012

.DISCUSSION...ISSUED A WIND ADVISORY FOR THE SOUTHERN THREE
COASTAL COUNTIES. WARMER TEMPERATURES AT THE SURFACE ALONG WITH A
STRENGTHENING 40+KT LLJ WILL ALLOW FOR GUSTY WINDS TO DEVELOP...IN
ADDITION TO THE TIGHTENED SURFACE PRESSURE GRADIENT. EXPECT WINDS
TO GRADUALLY DIMINISH OVER THE NEXT FEW HOURS YET REMAIN ELEVATED
THROUGH THE REST OF THE NIGHT. ALSO...EXTENDED THE SMALL
CRAFT ADVISORY TO THE NEAR SHORE WATERS AND ACROSS THE BAYS.

&&

.AVIATION...FOR THE 06Z TAFS. MVFR/IFR CEILINGS THROUGH THE
OVERNIGHT PERIOD. ISOLATED SHOWERS WITH A FEW THUNDERSTORMS TO
CONTINUE TO DEVELOP TONIGHT WITH THE AIDE OF UPPER LEVEL
SHORTWAVES MOVING ACROSS THE AREA. A STRONG S-SE 40 KT LLJ IS
DEVELOPING OVER THE AREA. LOCATIONS FROM CRP-ALI WILL REMAIN QUITE
BREEZY OVERNIGHT WHICH WOULD HINDER THE NEED FOR LLWS. HOWEVER AT
SITES FROM LRD AND VCT...WINDS HAVE DECOUPLED SOME TO ALLOW FOR
LLWS TO BE MENTION...WITH WIND SHEAR INCLUDING DIRECTIONAL ISSUES
FOR VCT. EXPECT WINDY CONDITIONS TO DEVELOP MIDDAY WITH THE JET
MIXING TO THE SURFACE...AND STRONG WINDS TO CONTINUE THROUGH THE
AFTERNOON. THERE IS A CHANCE OF SHOWERS LATE MORNING...WITH BETTER
CHANCES FOR SHOWERS AND THUNDERSTORMS LATE IN THE TAF PERIOD AS AN
UPPER LEVEL DISTURBANCE MOVES EAST OVER TEXAS.

&&

.PREV DISCUSSION... /ISSUED 948 PM CDT SUN MAR 18 2012/

DISCUSSION...SHORTWAVE ALOFT WILL ALLOW FOR THE CONTINUATION OF
SHOWERS AND THUNDERSTORM DEVELOPMENT TONIGHT...PARTICULARLY
ACROSS THE NORTHERN AREAS EARLY IN THE NIGHT...SHIFTING EAST LATE
IN THE NIGHT. MADE CHANGES TO THE WINDS TO ADD A SMALL CRAFT
ADVISORY FOR THE OFFSHORE WATERS. TIGHTENING SURFACE PRESSURE
GRADIENT WILL ALLOW FOR WINDS TO PICK UP LATE TONIGHT...NOT TO
MENTION THAT THE WARM WATER TEMPS COULD ALLOW FOR SLIGHT MIXING
WITH THE STRONG LLJ DEVELOPING OVER THE AREA.

PREV DISCUSSION... /ISSUED 648 PM CDT SUN MAR 18 2012/

DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.

AVIATION...WEAK UPR LVL SHORTWAVE IS PRODUCING ISOLD SHRA AND
EVEN A FEW TSTMS ACROSS S TX THIS EVE. WILL LEAVE MENTION OF -SHRA
IN ERN TAF SITES THRU 04Z. STRONGER CONVECTION ACROSS MEXICO
MOVING NE TOWARDS LRD. THIS ACTIVITY SHOULD WEAKEN THRU THE LATE
EVE. HAVE LEFT TEMPO IN LRD TAF FOR -TSRA 02Z-05Z...BUT SHOULD
CONVECTION WEAKEN SOONER WILL REMOVE FROM TAF. OTHERWISE...MVFR TO
IFR STRATUS AGAIN DVLPG LATER THIS EVENING ACROSS ERN TAF SITES.
STRONG SRLY LOW LEVEL JET AROUND 40 KTS OVRNGT. HAVE INCLUDED LLWS
IN ALL TAFS...ALTHOUGH BEST DECOUPLING WILL LIKELY BE INLAND TAFS
OF VCT/ALI. GUSTY SFC WINDS AGAIN DVLPG ACROSS S TX AFTER 15Z MON.

PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 18 2012/

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...ANOTHER WARM
AFTERNOON ACROSS SOUTH TEXAS WITH BREEZY/WINDY CONDITIONS ACROSS
THE COASTAL BEND. WILL MAINTAIN SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS OUT WEST...AS CONVECTION HAS ALREADY INITIATED
ABOUT 125 MILES SOUTHWEST OF LAREDO. WILL HAVE TO WATCH HOW THIS
CONVECTION DEVELOPS OVER THE NEXT SEVERAL HOURS AS SOME MODELS
(HRRR AND WRF-NMM) HOLD THIS ACTIVITY TOGETHER AND PUSH IT INTO
AREAS WEST OF HIGHWAY 16 LATE THIS EVENING. OVERNIGHT...WARM AND
MUGGY CONDITIONS PERSIST WITH ONSHORE FLOW SLOWLY STRENGTHENING
AHEAD OF AN APPROACHING STRONG MID/UPPER LEVEL DISTURBANCE. LOW
LEVEL JET WILL ALSO INCREASE ACROSS THE REGION SUNDAY AFTERNOON
AND BRING PWAT VALUES TO AROUND 1.5 AREA WIDE. WITH THIS...DAY TIME
HEATING AND WEAK DISTURBANCES ROUNDING OUT THE BASIN OF THE
MAIN/STRONGER TROUGH...WILL KEEP SLIGHT CHANCE TO LOW END CHANCE
OF CONVECTION AGAIN TOMORROW. AFTERNOON TEMPERATURES WILL WARM
INTO THE 80S ACROSS MUCH OF THE REGION...LOWER 90S OUT WEST. THE
MAIN FORECAST CHALLENGE OCCURS TOMORROW NIGHT. AS THE
AFOREMENTIONED TROUGH DEEPENS AND SHIFTS EASTWARD...IT WILL PUSH A
SLOW MOVING PACIFIC FRONT THROUGH THE REGION. STRONG TO SEVERE
STORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY ACROSS THE
TEXAS HILL COUNTRY DOWN THROUGH THE MIDDLE RIO GRANDE PLAINS
MONDAY EVENING...EVENTUALLY BECOMING AN ORGANIZED LINE OF
CONVECTION. AHEAD OF THIS...THE LOW LEVEL JET STRENGTHENS TO
AROUND 45-50KTS TUESDAY NIGHT ACROSS SOUTH TEXAS. THIS...ALONG
WITH DEEP MOISTURE AND AN UNSTABLE ATMOSPHERE WOULD HELP MAINTAIN
THE LINE OF CONVECTION AS IT MOVES THROUGH SOUTH TEXAS. THE
PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL BEGINNING LATE
MONDAY NIGHT INTO THE EARLY MORNING HOURS ON TUESDAY. IN
ADDITION...LOCALLY HEAVY RAINFALL WOULD ACCOMPANY THE SLOW MOVING
LINE OF STORMS.

LONG TERM (TUESDAY THROUGH SUNDAY)...THE ECMWF/GFS/NAM PROG
SYNOPTIC SCALE LIFT ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE TO
MOVE SLOWLY EASTWARD ACRS THE REGION TUESDAY/WEDNESDAY. THE
COMBINATION OF THE UPPER SYSTEM/COLD FRONT/MOISTURE/NAM INSTABILITY
SHOULD RESULT IN CONTINUED CONVECTION TUESDAY. BASED ON GFS BRN
OUTPUT...STORMS MAY REACH THE SUPERCELL CATEGORY OVER THE NERN CWFA
EARLY TUESDAY. YET WILL KEEP SVR WORDING OUT THIS FAR IN ADVANCE.
ALTHOUGH SYNOPTIC SCALE LIFT PROGD TO PERSIST THROUGH AROUND 18Z
WED...WILL END PCPN OVER THE CWFA BY 03Z WED OWING TO LOWER/MID
LEVEL DRYING PROGD BY THE GFS. THE GFS/ECMWF PROG THE UPPER LOW TO
THEN MOVE NE-E-SE AND POSSIBLY RESULT IN A WEAK SFC BNDRY OVER THE
CWA SAT (ECMWF). NEVERTHELESS...DRY ATMOPSHERIC CONDITIONS ARE
EXPECTED THURSDAY-SUNDAY. VERY COOL TEMPS EXPECTED EARLY WEDNESDAY
MORNING FOLLOWED BY A WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  84  71  79  55  /  20  30  40  60  20
VICTORIA          70  82  68  73  54  /  20  40  60  80  20
LAREDO            71  92  65  80  54  /  30  20  40  30  10
ALICE             71  85  70  80  55  /  20  30  50  50  10
ROCKPORT          71  80  70  76  56  /  20  30  40  70  20
COTULLA           68  88  61  75  52  /  40  40  70  40  10
KINGSVILLE        71  84  70  81  56  /  20  30  40  50  10
NAVY CORPUS       70  80  70  76  57  /  20  30  40  60  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 3 AM CDT MONDAY FOR THE FOLLOWING ZONES:
     KLEBERG...NUECES...SAN PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
     BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR...
     COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
     COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
     TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL FROM 20 TO 60 NM.

&&

CB/GW...AVIATION/UPDATE
Hazardous weather outlook, Mar 18, 7:03 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
703 PM CDT SUN MAR 18 2012

TXZ229>234-239>247-200015-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
703 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS THIS AFTERNOON
ALONG GULF BEACHES. ONLY EXPERIENCED SWIMMERS SHOULD ENTER THE
WATER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY OVER THE NORTHERN AND
WESTERN PORTIONS OF SOUTH TEXAS...CONTINUING INTO MONDAY NIGHT AND
ENDING BY EARLY TUESDAY AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS GENERALLY NEAR AND NORTH OF A RIO BRAVO TO SINTON TO
PORT LAVACA LINE...MAINLY BETWEEN 11 PM MONDAY AND 11 AM TUESDAY.
THE MAIN CONCERNS WILL BE STRONG STRAIGHT-LINE WINDS AND LARGE HAIL.
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TUESDAY OVER THE
SOUTHERN COUNTIES. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY OVER THE WESTERN TWO THIRDS OF SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE MONDAY NIGHT.

GMZ230-235-250-255-270-275-200015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
703 PM CDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TONIGHT

THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE OFFSHORE WATERS
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY THROUGH TUESDAY
MORNING FOR ALL MARINE INTERESTS...WITH CONDITIONS SLOWLY TAPERING
OFF THROUGH TUESDAY NIGHT AS SEAS SLOWLY SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CB/PZ/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 11:37 PM CDTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio and 1 more3 hr
Mar 19, 6:49 PM CDTSevere Thunderstorm WarningCRPLa Salle41 min

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.